# SDR P5CA9500871

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Nr 1 Boost Pump
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NR 1 MAIN FORWARD BOOST PUMP LOW PRESSURE LIGHT AND NR 4 MAIN AFT BOOST PUMP LOW PRESSURE LIGHT CAME ON. FOUND CIRCUIT BREAKERS AT FAULT, REPLACED SAME IAW MM 28-22-01.  BOOST PUMPS OPS CHECKS NORMAL.
